MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC SAW BLADE 12MM/25MM/5MM SHORTENING 45; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL

DEPUY SYNTHES PRODUCTS LLC SAW BLADE 12MM/25MM/5MM SHORTENING 45; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Catalog Number 532.095S
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
This is report 1 of 2 for the same event.It was reported that during an ulnar osteotomy surgical procedure, it was observed that the saw blade device would not fit on the attachment and the wire device broke into two pieces (both devices were being used together during the same procedure.It was reported that there was a 10 minute delay in surgery in order to obtain a saw blade that would fit in the attachment.It was reported that both pieces of the wire were easily removed.It was reported that the procedure was completed with no further issues.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
SAW BLADE 12MM/25MM/5MM SHORTENING 45
Common Device Name
BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7142285
Report Number8030965-2017-50915
Device Sequence Number1109562
Product Code GFA
UDI-Device Identifier10886982241160
UDI-Public(01)10886982241160(11)160427(10)9926678
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.095S
Device Lot Number9926678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1